# SDR DHL97741002

- Difficulty date: August 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: 652673832
- Condition: Ruptured
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, J, A

## Discrepancy

NR 3 ENGINE FIRE WARNING ON TAKEOFF.  REMOVED AND REPLACED RUPTURED DUCT, OPS CHECK GOOD  PER MM 30-24-14.
